| Model Number |
SUV-628-50 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an orca valve was used during an esophagogastroduodenoscopy (egd) procedure for the treatment of tissue resection performed on (b)(6) 2026.During the procedure, the physician observed that the button became stuck within the scope.Upon completion of the procedure, the button was difficult to remove.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block d4, h4:
the complainant was unable to report the lot number; therefore the manufacture date and expiration date are unknown.Block h6:
imdrf device code a0509 captures the reportable event of the suction button physical resistance / sticking.